UNIGE document Scientific Article
previous document  unige:12135  next document
add to browser collection

Poisson Actions up to Homotopy and their Quantization

Published in Letters in Mathematical Physics. 2006, vol. 77, no. 2, p. 199 - 208
Abstract Symmetries of Poisson manifolds are in general quantized just to symmetries up to homotopy of the quantized algebra of functions. It is therefore interesting to study symmetries up to homotopy of Poisson manifolds. We notice that they are equivalent to Poisson principal bundles and describe their quantization to symmetries up to homotopy of the quantized algebras of functions, using the formality theorem of Kontsevich.
Stable URL https://archive-ouverte.unige.ch/unige:12135
Full text

114 hits

0 download


Deposited on : 2010-10-18

Export document
Format :
Citation style :